SciELO - Scientific Electronic Library Online

 
vol.29 número1ON HARMONIOUS COLORING OF TOTAL GRAPHS OF C(Cn), C(K1,n) AND C(Pn) índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, Charles. BOUNDEDNESS AND UNIFORM CONVERGENCE IN B-DUALS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.1, pp. 75-82. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000100008.

Suppose E is a vector valued sequence space with operator valued ß-dual EßY . If the space E satisfies certain gliding hump conditions, we consider the connection between pointwise bounded subsets A of EßY and the uniform convergence of the elements of A. For linear operators our results contain results of Li, Wang and Zhong for the spaces c0(X) and lp(X).

        · texto en Inglés     · pdf en Inglés